Skip navigation
The Australian National University

Mean-dispersion preferences and constant absolute uncertainty aversion

Citation

Grant, S & Polak, B 2013, 'Mean-dispersion preferences and constant absolute uncertainty aversion', Journal of Economic Theory, vol. 148, no. 4, pp. 1361-1398.

Year

2013

ANU Authors

Field of Research

  • Economic Theory Not Elsewhere Classified

Updated:  17 January 2018 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers